# SDR SWAA2013013112153

- Difficulty date: January 18, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Retainer
- Part number: 6553746
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE ACCESS PANEL 9217R RIGHT HORIZONTAL STABILIZER.  REPLACED PLATE (RETAINER) LOCATED ON ACCESS PANEL 9217R RIGHT HORIZONTAL STABILIZER IAW SRM B737-300 51-10-02 AND DRAWING 65-53746.
